# SDR SWAA054094

- Difficulty date: December 22, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 47,126 hours, 46,956 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND AFT CARGO DOOR AFT FRAME CRACKED AT NR 5 STOP FITTING.  REMOVED AND REPLACED AFT CARGO DOOR PER MM.
